Stability analysis and dynamics of impulsive differential equations under Hilfer fractional derivative

  • S Harikrishnan
  • K Kanagarajan
  • Seenith Sivasundaram

Abstract

In this paper, we establish sufficient conditions for the existence and stability of solutions for impulsive differential equations with Hilfer fractional derivative. The results are established by the application of the contraction mapping principle and Schaefer's fixed point theorem. An example is provided to illustrate the applicability of the results.

Published
May 28, 2018
How to Cite
HARIKRISHNAN, S; KANAGARAJAN, K; SIVASUNDARAM, Seenith. Stability analysis and dynamics of impulsive differential equations under Hilfer fractional derivative. Nonlinear Studies, [S.l.], v. 25, n. 2, p. 403-415, may 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1711>. Date accessed: 18 aug. 2018.